# SDR 2010FA0000463

- Difficulty date: May 13, 2010
- Submitted: May 13, 2010
- Operation: General aviation
- Aircraft: N149FS
- Make and model: Moravn Z242L
- Aircraft serial: 0737
- Engine: Lyc AEIO360*
- Propeller: Muhbr MTV9*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z42431300000000
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP CABLE STRANDS BROKEN.
